# SDR RAIA00108019

- Difficulty date: August 20, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 14,121 hours, 14,684 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 14,457 hours, 13,266 cycles
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transducer
- Part number: 31055863
- Part serial: 250
- Condition: Failed
- Location: Left Engine
- Part time: 14,457 hours, 13,266 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

5372-BWI-LEFT ENGINE RPM OVERSPEED ON APPROACH JUST AFTER PUSHING CONDITION LEVERS FORWARD.  CREW PERFORMED ENGINE SHUTDOWN, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE SPEED TRANSDUCER AND THE LEFT PROPELLER PITCH CONTROL.  PERFORMED MAINTENANCE CHECK FLIGHT, CHECK FLIGHT RESULTS SATISFACTORY.
